I've taken them for 4 days and this morning my poop is black but also diarrhea. I've had probiotics but nothing seems to be settling my stomach.
I cannot take immodium as advised by doctor.
Is there something I can take with the iron to make it not have this effect? I keep eating berries with it for the...
In some people, iron pills cause stomach discomfort, nausea, diarrhea, constipation, and black stool.
Iron is best absorbed if taken on an empty stomach.
But if you are having stomach problems, you may need to take the pills with food.
[ Homeopathicproduct.com Link ]
When I take iron I take a type called slow iron. My doctor told me about it, I breaks down differently in the body slower but you still get the iron you need. I pick it up at the drugstore. The pharmacist helped me find it on the shelf the first time. Much gentler on the system. You could check it out with your doctor. There are many brands that sell slow iron.
Are you sure it is the iron, mine just does the opposite?
stop having a disgusting body.
Having dark green or black poop is normal when you're taking iron tablets. Also some iron tablets can irritate the stomach more then others.
Calcium and iron tablets don't mix too well. For example if you're having milk at breakfast and taking the tablets then your stomach can get upset. Also if you're taking other medications that can decrease the absorption too. Why not try taking Imodium or pepto bismal.... it works for me. Maybe try taking your iron with another food that doesn't have or doesn't have as much calcium in it.
Here's some remedies you can try to help relieve the diarrhea.
[ Healthprep.com Link ]
you might try roughage of some kind .. eat stuff that would normally constipate you
get the slow release kind of iron. quit eating berries, they cause diarrhea. most fruit can cause it. ask your dr. for
Try to drink high quality and strong black tea. (Not after 3 p. m. becuse othewise it will disturb your sleep,)
Make the tablet stop giving you the soup poop
This is something you need to talk with your doctor about.
Clearly the iron tablets are not helping you, rather they are doing the opposite.
Get back to your doctor, stop taking the iron tablets, and find an alternative.
Iron tablets or other vitamin supplements are not working.
instead they are harmful to your health. Stop them immediately.
If your body needs iron you need to get it from plant source.
Not from extracted source like tablets.
a study conducted long back shows that excess iron take in the
form of tablets causes other serious blood thickening, and heart
veins blockage and it also burdens and clogs lever.
If your body needs Iron then eat sesame seeds, it is rich in copper
our body needs copper more than iron.
for Iron you can eat green leaf vegetables like spinach, beans, broccoli etc.,
Eat from nature's basked, do not eat anything packed, you will be healthy.
Please talk with your doctor about the issue. Perhaps he or she can recommend taking capsules instead of tablets, for instance, and/or suggest another brand.
A word to the wise that berries is a fruit, and fruits and/or vegetables usually have more fiber than other types of foods, so with loose bowels, it's typically recommended to forgo such foods while dealing with the loose stools.
You are asking the yahoos on Yahoo!Answers for medical advice? You are suffering from a lack of factual information and you are willing to listen to the rantings of these lunatics? SEE A DOCTOR and tell him (or her) what you are telling me - including the fact that you cannot tolerate immodium. Otherwise you are going to get advice like "take a coffee cleanse".